Estimates of ψ,θ for large values of x without the Riemann hypothesis

Abstract : The enlargement of known zero-free regions has enabled us to find better effective estimates for classical number-theoretic functions linked to the distribution of prime numbers. In particular we draw the quintessence of the method of Rosser and Schoenfeld on the upper bounds for the usual Chebyshev prime and prime power counting functions to find an upper bound function directly linked to a zero-free region.
Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01315047
Contributor : Clémence Helie <>
Submitted on : Thursday, May 12, 2016 - 3:32:30 PM
Last modification on : Thursday, January 11, 2018 - 6:27:35 AM

Identifiers

Collections

Citation

Pierre Dusart. Estimates of ψ,θ for large values of x without the Riemann hypothesis. Mathematics of Computation, American Mathematical Society, 2016, 85 (298), pp.875-888. ⟨10.1090/mcom/3005 ⟩. ⟨hal-01315047⟩

Share

Metrics

Record views

122